DOI 10.1097/cad.0000000000001494
EGFR inhibitor-induced folliculitis decalvans: a case series and management guidelines.
Аннотация
Epidermal growth factor receptor (EGFR) is one of therapeutic targets in oncology for solid tumors originating from epithelial tissue, such as non-small-cell lung carcinoma (NSCLC) and breast cancer. EGFR inhibitors used in cancer treatment may cause a broad spectrum of dose-dependent cutaneous adverse events, including acneiform papulopustular rash, nail and hair disturbances, xerosis, and mucositis. The pathogenesis of the EGFR inhibitor-induced adverse reactions originates from disturbances in keratinocyte differentiation, cytokine secretion, and neutrophil chemotaxis. One of the rare, yet distressing adverse events may be folliculitis decalvans, a progressive neutrophil-driven scarring alopecia with hair tufts formation resembling doll's hair. Early diagnosis and introduction of treatment are crucial for disease prognosis since a long course of the disease leads to decreased quality of life. Here, we review the literature cases of EGFR inhibitor-induced folliculitis decalvans and provide guidance on management and prevention of this condition in oncologic patients. Furthermore, we report the first afatinib-associated folliculitis decalvans in three female patients with NSCLC.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.